# SDR CAL950872

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 427-507
- Part time: 29,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - FLT 0425 - INSPECTION FOUND A 1.5 INCH TEAR IN FUSELAGE SKIN AND DAMAGE TO TWO SKIN CLIPS DUE TO GROUND DAMAGE.  THE DAMAGE WAS LOCATED AT STA 427-STA 507 AND LONGERONS 19L AND 20L.  THE SKIN TEAR WAS REPAIRED IAW ECRA 5330-02317 AND SRM 53-04, FIGURE 12B.  THE SKIN CLIPS WERE REPAIRED PER SRM 53-03, FIGURE 3.  (X)
